BUPLEX 400MG FILM COATED TABS IBUPROFEN (24’s)

4.95

Buplex contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Each film coated tablet contains Ibuprofen 400mg.Buplex is used to treat – Pain, Fever, Headache, Migraine, Dental pain, Period pain

Out of stock

SKU: BUPL004 Categories: , Brand:

Buplex contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Each film coated tablet contains Ibuprofen 400mg.Buplex is used to treat – Pain, Fever, Headache, Migraine, Dental pain, Period pain

Scroll to Top
{"cart_token":"","hash":"","cart_data":""}